SciELO - Scientific Electronic Library Online

 
vol.28 issue1FINITISTIC SPACES IN L-TOPOLOGICAL SPACESA NEW APPROACH TO ALMOST FUZZY COMPACTNESS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ROJAS, JACQUELINE  and  MENDOZA, RAMÓN. A NOTE ON THE FIBER DIMENSION THEOREM. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.1, pp.57-73. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000100006.

The aim of this work is to prove a version of the Fiber Dimension Theorem, emphasizing the case of non-closed points.

Keywords : Fiber dimension theorem; non-closed points.

        · abstract in Spanish     · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License